# SDR SWAA2023052445065

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDEPLATE HAS PUNCTURE WITH CRACK AT LBL 24; STA. 500C +13'<[01] PUNCTURE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2.;[02] CUT AND REMOVED THE DAMAGED TRANSITION ANGLE FRO STA 450 TO STA 500I L/H PER SRM 53-00-53-2R-5.;[03] LOCATED AND DRILLED REPAIR PARTS FROM STA 440+10 - STA 500I I.A.W SRM 53-00-53-2R-5.;[04] LOCATED AND DRILLED REPAIR PARTS FROM STA 440+10 - STA 500I I.A.W SRM 53-00-53-2R-5.;[05] FWD CARGO L/H SIDE PLATE FROM STA 440+10 TO STA 500I REPLACED ON FAULT TTG8Q00KSRV.;[06] CORRECTIVE ACTION #5 ENTERED INCORRECTLY. FWD CARGO L/H SIDE PLATE FROM STA 440+10 TO STA 500I REPLACED ON FAULT TTG8Q00KTSRV.;[07] INSPECTED WORK PERFORMED
